Iterates of a class of discrete linear operators via contraction principle
Octavian Agratini; Ioan A. Rus
Commentationes Mathematicae Universitatis Carolinae (2003)
- Volume: 44, Issue: 3, page 555-563
- ISSN: 0010-2628
Access Full Article
topAbstract
topHow to cite
topReferences
top- Agratini O., Binomial polynomials and their applications in Approximation Theory, Conferenze del Seminario di Matematica dell'Universita di Bari 281, Roma, 2001, pp.1-22. Zbl1008.05010MR1850829
- Altomare F., Campiti M., Korovkin-Type Approximation Theory and its Applications, de Gruyter Series Studies in Mathematics, Vol.17, Walter de Gruyter, Berlin-New York, 1994. Zbl0924.41001MR1292247
- Cheney E.W., Sharma A., On a generalization of Bernstein polynomials, Riv. Mat. Univ. Parma (2) 5 (1964), 77-84. (1964) Zbl0146.08202MR0198074
- Kelisky R.P., Rivlin T.J., Iterates of Bernstein polynomials, Pacific J. Math. 21 (1967), 511-520. (1967) Zbl0177.31302MR0212457
- Lupaş A., Approximation operators of binomial type, New developments in approximation theory (Dortmund, 1998), pp.175-198, International Series of Numerical Mathematics, Vol.132, Birkhäuser Verlag Basel/Switzerland, 1999. MR1724919
- Mastroianni G., Occorsio M.R., Una generalizzatione dell'operatore di Stancu, Rend. Accad. Sci. Fis. Mat. Napoli (4) 45 (1978), 495-511. (1978) MR0549902
- Popoviciu T., Remarques sur les polynômes binomiaux, Bul. Soc. Sci. Cluj (Roumanie) 6 (1931), 146-148 (also reproduced in Mathematica (Cluj) 6 (1932), 8-10). (1931) Zbl0002.39801
- Rota G.-C., Kahaner D., Odlyzko A., On the Foundations of Combinatorial Theory. VIII. Finite operator calculus, J. Math. Anal. Appl. 42 (1973), 685-760. (1973) Zbl0267.05004MR0345826
- Rus I.A., Weakly Picard mappings, Comment. Math. Univ. Carolinae 34 (1993), 4 769-773. (1993) Zbl0787.54045MR1263804
- Rus I.A., Picard operators and applications, Seminar on Fixed Point Theory, Babeş-Bolyai Univ., Cluj-Napoca, 1996. Zbl1031.47035
- Rus I.A., Generalized Contractions and Applications, University Press, Cluj-Napoca, 2001. Zbl0968.54029MR1947742
- Sablonniere P., Positive Bernstein-Sheffer operators, J. Approx. Theory 83 (1995), 330-341. (1995) Zbl0835.41024MR1361533
- Stancu D.D., Approximation of functions by a new class of linear polynomial operators, Rev. Roumaine Math. Pures Appl. 13 (1968), 8 1173-1194. (1968) Zbl0167.05001MR0238001
- Stancu D.D., Occorsio M.R., On approximation by binomial operators of Tiberiu Popoviciu type, Rev. Anal. Numér. Théor. Approx. 27 (1998), 1 167-181. (1998) Zbl1007.41016MR1818225